Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Homological properties of coherent semilocal rings

Authors: Fu Chang Cheng, Yi Cai Zhao and Gao Hua Tang
Journal: Proc. Amer. Math. Soc. 110 (1990), 39-44
MSC: Primary 13D05
MathSciNet review: 1028043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: W. V. Vasconcelos and M. Auslander have studied the homological properties of coherent (noetherian) rings. In [3] some theorems for regular local rings were generalized to noetherian semilocal rings. The main aim of this paper is to discuss coherent semilocal rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D05

Retrieve articles in all journals with MSC: 13D05

Additional Information

PII: S 0002-9939(1990)1028043-1
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia